Browse "MA-Journal Papers(저널논문)" bySubjectADJUST

Showing results 1 to 2 of 2

1
AN INSTRUMENTAL VARIABLE APPROACH FOR IDENTIFICATION AND ESTIMATION WITH NONIGNORABLE NONRESPONSE

Wang, Sheng; Shao, Jun; Kim, Jae Kwangresearcher, STATISTICA SINICA, v.24, no.3, pp.1097 - 1116, 2014-07

2
DOUBLY ROBUST INFERENCE WITH MISSING DATA IN SURVEY SAMPLING

Kim, Jae Kwangresearcher; Haziza, David, STATISTICA SINICA, v.24, no.1, pp.375 - 394, 2014-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0